# SDR COEA2010110303807

- Difficulty date: November 3, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,576 hours, 36,761 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Mislocated
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P TO F CONVERSION AT SAT:  DURING MODIFICATION OF AFT PAX DOOR PER DWG 72-8100, THE CONNECTOR (FOR CARGO DOOR UNLOCK) WAS MISALLOCATED.  PER ATR SRI DO/TS-5140/10-14251 AND SRAS DO/TS-5140/10...6062 FABRICATED AND INSTALLED REPAIR DOUBLER.
